Author(s) |
Li, Gongbao
Yan, Shusen
Yang, Jianfu
|
Publication Date |
2004
|
Abstract |
We study an elliptic problem involving critical Sobolev exponent in domains with small holes. We prove the existence of solutions which blow up like a volcano near the centre of each hole.
|
Citation |
Journal of Differential Equations, 198(2), p. 275-300
|
ISSN |
1090-2732
0022-0396
|
Link | |
Publisher |
Academic Press
|
Title |
An elliptic problem with critical growth in domains with shrinking holes
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|